How much does tuberculosis treatment cost?

Free. In the United States, treatment for tuberculosis is generally free for patients when it is provided by the local health department.

Related Questions

How much does it cost for tuberculosis treatment in japan?

Tbs Rx n japan. How much does it cost for tuberculosis treatment in japan? ANS: my guess is that it is paid for by the government to protect public health. Good google question I would think. Read more...

If someone has completed tuberculosis treatment, is there any chance of re-attack of the disease, if yes then how much it is?

Following adequate . Treatment for active tb, there remains a small chance of reactivation later. If it does relapse, if the meds were taken properly the bug will not be more resistant to therapy. Read more...

Is there tuberculosis treatment for 4 months?

INH + rifapentine. The gold standard for latent (noninfectious) TB was nine months of Isoniazid (inh), but a study recently published in the new england journal of medicine showed that only three months of Rifapentine and inh was just as efficacious as the aforementioned standard. Read more...

What is the causes of ileocecal tuberculosis treatment failure?

Antibiotics . Disseminated or underlying tuberculosis that is non pulmonary is usually treated with the same antibiotics as regular pulmonary tuberculosis but needs to be treated for an extended period of time and repeat labs and imaging has to be performed to ensure that the infection is under control however most cases need an extended course of treatment based on that particular culture sensitivity. Read more...

How does tuberculosis treatment act on bacilli?

Kills them. Most of the antibiotics used to treat TB work by blocking the internal molecular machinery of the bacteria thereby leading to bacterial death. Read more...

What are the causes of severe itching and rashes in tuberculosis treatment?

Drug allergy. Itching and rash may be a sign of an allergic reaction to one of the drugs being used to treat tuberculosis. You should talk to your doctor about these signs and symptoms, the drugs may need to be changed. Read more...